# SDR UIEA2021092702132

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,975 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 ( ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120 MIN)  FOUND PIN 10 UNSEATED AT CONNECTOR D2852 ON LOOP 2 FIRE CARD M684. RESEATED PIN 10 PER WD 26-21-21 AND SWPM 20. PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM PER AMM 26-11-00. OPS CHECKED GOOD.
